Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Recent Mathematical Tables


Journal: Math. Comp. 7 (1953), 168-184
DOI: https://doi.org/10.1090/S0025-5718-53-99363-6
Corrigendum: Math. Comp. 8 (1954), 188.
Corrigendum: Math. Comp. 7 (1953), 275.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Jarden, ``Table of the ranks of apparition in Fibonacci's sequence,'' Riveon Lematematika, v. 1, no. 3, 1946, p. 54 [MTAC, v. 2, p. 343]. MR 0020565 (8:564d)
  • [1] N. G. W. H. Beeger, ``On the congruence $ (p - 1)! \equiv - 1(\bmod {p^2})$,'' Messenger Math., v. 49, 1920, p. 177-178.
  • [1] D. N. Lehmer, List of Prime Numbers from 1 to 10006721, Washington, 1914.
  • [1] A. E. Western, ``Note on the magnitude of the difference between successive primes,'' London Math. Soc., Jn., v. 9, 1934, p. 276-278.
  • [1] H. E. Salzer, ``Formulas for numerical integration of first and second order differential equations in the complex plane, Jn. Math. Phys., v. 29, 1950, p. 207-216. MR 0045467 (13:589b)
  • [1] W. H. Kruskal & W. A. Wallis, ``Use of ranks in one-criterion variance analysis,'' Amer. Stat. Assn., Jn., v. 47, 1952, p. 583-621. (RMT 1106.]
  • [1] F. Wilcoxon, ``Individual comparisons by ranking methods,'' Biometrics, v. 1, 1945, p. 80-83.
  • [1] H. Blasius, ``Grenzschichten in Flüssigkeiten mit kleiner Reibung,'' Zschr. f. Math. u. Phys., v. 56, 1907, p. 1-37.
  • [2] L. Howarth, Steady flow in the Boundary Layer near the Surface of a Stream. ARC Report No. 1632, 1934.
  • [3] A. Ulrich, ``Die ebene laminare Reibungschicht an einem Zylinder,'' Arch. d. Math., v. 2, 1949, p. 37-41; MTAC, v. 4, 1950, p. 96-97. MR 0034161 (11:551d)
  • [4] J. C. Cooke, ``The boundary layer of a class of infinite yawed cylinders,'' Cambridge Phil. Soc., Proc., v. 46, 1950, p. 645-648. MR 0037678 (12:298a)
  • [5] H. Schlichting, Grenzschicht-Theorie. G. Braun, Karlsruhe, 1951. MR 0042886 (13:177d)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-53-99363-6
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society